MathSciNet Relay Station
MathSciNet bibliographic data
MR1354789 34K15 (34C10)
Džurina, Jozef Asymptotic properties of the third order delay differential equations. Nonlinear Anal. 26 (1996), no. 1, 33–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement